Is sacroiliac joint injection a very common procedure?

Yes. I do several procedures per day. This is the joint between your hip bone and tail bone in the back of your pelvis. It can cause pain and/or numbness down the leg on that side. Ask your doctor how many of this type of injections he/she does, what they are injecting into the joint and what they hope to accomplish with the injection.
Yes. Sacroiliac joint injections are commonly performed to achieve either diagnostic (evaluate the source of low back pain) or therapeutic (treat pain related to sacroiliac arthritis) goals.

Related Questions

How much does a sacroiliac joint injection hurt?

Not much! If properly done by a rheumatologist, anesthesiologist, or pain specialist, the pain should be quite minor. I do these frequently for sacroiilac joint inflammation. Few patients complain of pain. Read more...
Generally tolerated. It is generally tolerated by the overwhelming majority of patients under local anesthetic. Sometimes, if patients are more nervous, oral or IV sedation can be used. Read more...

Sacroiliac joint injection and cervical nerve block. What are they?

Regional analgesia. A sacroiliac joint injection is an injection of local anesthetic, typically combined with a glucocorticoid (form of steroid), into the joint to relieve inflammation and pain associated with sacroliitis. A cervical nerve block is an injection of local anesthetic designed to "block" a cervical nerve for the purpose of pain relief, or pain prevention, as for a surgical procedure on the arm or hand. Read more...
Very different. An si injection is an injection of the joint between the spine and the tailbone. A cervical nerve block is an injection of one of the nerves in the cervical spine. Read more...

I had a si sacroiliac joint injection near my tailbone 2 days ago and ive been hurting sick to my stomach and feel awful, is this normal after 2 days?

NO. Very unusual to have pain in SI joint after that length of time. It may have been done incorrectly or may have been injected in a place that should not have been injecte. See your doctor promptly. Read more...
Unusual. It is possible to have a reaction to a corticosteroid injection, but I would be alert for some other cause. Read more...
Injection site pain. Injection site pain likely indicates a bone or periosteum bruise; this can trigger pain reactions of nausea and fatigue - like vaso-vagal or poly-vagal reactions; best move at this point is to rest, apply cold packs 20 min on - 20-30 min off, 20 min on, etc; Let the doctor know who injected you - rarely, an infection could complicate. Read more...